# SDR AALA201801089049

- Difficulty date: January 6, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bracket
- Part number: 17087561001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET HAS CORRODED BETWEEN FRAMES 86 & 87 AND STRINGERS 27R & 28R. REPLACED THE ANGLE BRACKET IAW SRM 51-41-01.
